Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Isometries of the Dirichlet space among the composition operators


Authors: María J. Martín and Dragan Vukotic
Journal: Proc. Amer. Math. Soc. 134 (2006), 1701-1705
MSC (2000): Primary 47B33, 31C25
Published electronically: December 2, 2005
MathSciNet review: 2204282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every composition operator which is an isometry of the Dirichlet space is induced by a univalent full map of the disk into itself that fixes the origin. This is an analogue of the Hardy space result for inner functions due to Nordgren. The proof relies on the Stone-Weierstrass theorem and the Riesz representation theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B33, 31C25

Retrieve articles in all journals with MSC (2000): 47B33, 31C25


Additional Information

María J. Martín
Affiliation: Departamento de Economía, Universidad Carlos III de Madrid, Calle Madrid 126, 28903 Getafe (Madrid), Spain
Address at time of publication: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: mjmartin@eco.uc3m.es, mjose.martin@uam.es

Dragan Vukotic
Affiliation: Departamento de Matemáticas, Universidad Autónoma de Madrid, 28049 Madrid, Spain
Email: dragan.vukotic@uam.es

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08182-7
PII: S 0002-9939(05)08182-7
Received by editor(s): December 14, 2004
Received by editor(s) in revised form: January 10, 2005
Published electronically: December 2, 2005
Additional Notes: Both authors were supported by MCyT grant BFM2003-07294-C02-01, Spain.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.